MathSciNet Relay Station
MathSciNet bibliographic data
MR842428 (88f:58141) 58G12 (18F25 19K56 46L80 46M20 53C15 57R15)
Rosenberg, Jonathan $C\sp \ast$-algebras, positive scalar curvature, and the Novikov conjecture. III. Topology 25 (1986), no. 3, 319–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement